<  Back to the Polytechnique Montréal portal

Characterization of the stretched-exponential trap-time distributions in one-dimensional coupled map lattices

S. I. Simdyankin, Normand Mousseau and E. R. Hunt

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/41391/
Journal Title: Physical Review E (vol. 66, no. 6)
Publisher: American Physical Society
DOI: 10.1103/physreve.66.066205
Official URL: https://doi.org/10.1103/physreve.66.066205
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Simdyankin, S. I., Mousseau, N., & Hunt, E. R. (2002). Characterization of the stretched-exponential trap-time distributions in one-dimensional coupled map lattices. Physical Review E, 66(6), 066205 (8 pages). https://doi.org/10.1103/physreve.66.066205

Statistics

Dimensions

Repository Staff Only

View Item View Item